Aug 6, 2005
How can i turn my HBsAg reactive to Non reactive? Is there any medication for this?
| Response from Dr. McGovern
Yes. Medications include: Peg interferon Epivir Entecavir Adefovir
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Topping Without Condom Does It Mean I Have HIV
- Dry Cough After Swallowing Worried I Have HIV
- Ear Infection After Broken Condom Worried I Have HIV
- Enlarged Lymph Nodes After Anal With Condom Worried I Have HIV
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.